# SDR CA010430018

- Difficulty date: March 21, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Lkheed 10113853
- Aircraft time: 58,802 hours
- Engine: Rroyce RB211524B402
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: 1586301113
- Condition: Out Of Adj
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AT 9,000 FEET, DURING CLIMB, ON F/E ANNUNICATOR PANEL CARGO DOOR LIGHTS ILLUMINATE, AIRCRAFT RETURNED TO MAIN BASE. FOUND T HANDLE ADJUSTMENT OUT OF RIG, ADJUSTED IN ACCORDANCE WITH MAINTENANCE MANUAL 52-35-01 AND PROXIMITY SENSOR IN ACCORDANCE WITH 52-71-03.
